Construction of asymptotically efficient estimators in a semiparametric model (Chinese)

Liang, Hua, Cheng, Ping . Journal of Systems Science and Mathematical Sciences / Xitong Kexue yu Shuxue (Chinese version) 1996. 15 :231-243

Locate this article in:

Bibtex

@article{CIS-134959,
  Author = {Liang, Hua and Cheng, Ping},
  Title = {Construction of asymptotically efficient estimators in a semiparametric model (Chinese)},
  Journal = {Journal of Systems Science and Mathematical Sciences / Xitong Kexue yu Shuxue (Chinese version)},
  Volume = {15},
  Year = {1996},
  Pages = {231--243},
  Keywords = {}
}

Similar articles